Anabolic Steroids - Steroid Forums
Pin it Share on Tumblr


buy steroids - roid-shop.com

 
Results 1 to 4 of 4

Thread: clomid and depression??

  1. #1

    Default clomid and depression??

    I have been running a 16 week cycle with testosterone enanthate 500mg a week and recently entered the PCT phase with clomid 100/100/50/50 and nolvadex 40/40/20/20. must say it seems to me that ever since i started using clomid, i have become very depressed for almost nothing. or is it just something in my mind that is actually not there? may be bad reviews about clomid got me. what do you suggest?

  2. #2

    Default

    The SERM clomid is well known to cause the side effect of depression. Your main problem is you are using WAY too high of a dosage

    Check out the perfect PCT protocol -> https://www.evolutionary.org/forums/...ed!-49252.html

    It explains what dosages to use in your PCT
    Trevor Kouritzin RHN, B.ENG
    Human Nutrition masters student
    Pro bodybuilder, International model
    Evolutionary Radio podcast host

    TrevorDietCoach.com
    Instagram.com/TrevorKouritzin

    For training inquires please send me a private message or email [email protected]

  3. #3
    Join Date
    Feb 2013
    Posts
    1,694

    Default

    there is no point in getting depressed during PCT.

    people parrot the same crap over and over for the past 20+ years that you have to stack 2 SERM's for pct. clomid is well known for causing this side yet people keep parroting to use it at absurd dosages. you should use it at much lower dosages and stack in hcgenerate.

  4. Default

    You are taking double the clomid dose you need and clomid is well known for causing these types of issues.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •